# SDR DALA13068123766

- Difficulty date: November 23, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY BS 727I+6, LBL 12 FLOOR SUPPORT HAS UPPER SURFACE CORROSION.   AREA OUT OF LIMITS AND REPAIRED IAW SRM 51-10-02,  53-00-53 ERA 492969-14MA, REV ORIGINAL AND SRM 51-40-05 51-20-01, AMM 51-21-91.
